# SDR DALA2024081408155

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 34,624 hours, 13,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3809, DURING SERVICE CHECK FOUND WHITE GALLEY EMERGENCY LIGHT INOP. CORRECTIVE ACTION: INSPECTED WIRING FOR FWD GALLEY AISLE LIGHTS REF B737 WDM 33-51-21. FOUND 2 EACH PUSHED PINS ON D15812. RESEATED PINS REF SWPM 20-61-28. (LP 6169794)
